RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1999, Volume 11, Issue 6, Pages 153–177 (Mi aa1089)  

This article is cited in 10 scientific papers (total in 10 papers)

Research Papers

Elimination of wild ramification

I. B. Zhukov, M. V. Koroteev

St. Petersburg State University, Department of Mathematics and Mechanics

Full text: PDF file (1360 kB)

English version:
St. Petersburg Mathematical Journal, 2000, 11:6, 1063–1083

Bibliographic databases:

Received: 27.09.1999

Citation: I. B. Zhukov, M. V. Koroteev, “Elimination of wild ramification”, Algebra i Analiz, 11:6 (1999), 153–177; St. Petersburg Math. J., 11:6 (2000), 1063–1083

Citation in format AMSBIB
\Bibitem{ZhuKor99}
\by I.~B.~Zhukov, M.~V.~Koroteev
\paper Elimination of wild ramification
\jour Algebra i Analiz
\yr 1999
\vol 11
\issue 6
\pages 153--177
\mathnet{http://mi.mathnet.ru/aa1089}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1746073}
\zmath{https://zbmath.org/?q=an:0989.11065}
\transl
\jour St. Petersburg Math. J.
\yr 2000
\vol 11
\issue 6
\pages 1063--1083


Linking options:
  • http://mi.mathnet.ru/eng/aa1089
  • http://mi.mathnet.ru/eng/aa/v11/i6/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. B. Zhukov, “On ramification theory in the imperfect residue field case”, Sb. Math., 194:12 (2003), 1747–1774  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. G. Boitsov, I. B. Zhukov, “Continuability of cyclic extensions of complete discrete valuation fields”, J. Math. Sci. (N. Y.), 130:3 (2005), 4643–4650  mathnet  crossref  mathscinet  zmath
    3. O. Yu. Ivanova, “Topological $K$-groups of two-dimensional local fields”, J. Math. Sci. (N. Y.), 147:5 (2007), 7088–7097  mathnet  crossref  mathscinet
    4. O. Yu. Ivanova, “The $\mathbb Z_p$-rank of a topological $K$-group”, St. Petersburg Math. J., 20:4 (2009), 569–591  mathnet  crossref  mathscinet  zmath  isi
    5. O. Yu. Ivanova, “On connection of Kurihara's classification with the theory of elimination of ramification”, St. Petersburg Math. J., 24:2 (2013), 283–299  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    6. O. Yu. Ivanova, “Kurihara classification and maximal depth extensions for multidimensional local fields”, St. Petersburg Math. J., 24:6 (2013), 877–901  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    7. St. Petersburg Math. J., 26:5 (2015), 695–740  mathnet  crossref  mathscinet  isi  elib  elib
    8. Xiao L. Zhukov I., “Ramification of Higher Local Fields, Approaches and Questions”, Valuation Theory in Interaction, EMS Ser. Congr. Rep., ed. Campillo A. Kuhlmann F. Teissier B., Eur. Math. Soc., 2014, 600–656  mathscinet  zmath  isi
    9. I. B. Zhukov, G. K. Pak, “Approximational approach to ramification theory”, St. Petersburg Math. J., 27:6 (2016), 967–976  mathnet  crossref  mathscinet  isi  elib
    10. Vostokov S.V. Afanas'eva S.S. Bondarko M.V. Volkov V.V. Demchenko O.V. Ikonnikova E.V. Zhukov I.B. Nekrasov I.I. Pital P.N., “Explicit Constructions and the Arithmetic of Local Number Fields”, Vestnik St. Petersburg Univ. Math., 50:3 (2017), 242–264  crossref  mathscinet  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:192
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019